# SDR UPS805033

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT WING, LE SKIN CRACKED AT SCREW HOLE XFS 711 ON L E LOWER SIDE.  CUT OUT DAMAGED AREA PER SRM 57-2-0, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 57-3-0 AND SRM 57-2-0 AT LT WING LOWER SKIN XFS 711.
